# SDR AALA201804199001

- Difficulty date: April 16, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 57,738 hours, 21,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323535820000
- Condition: Corroded
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 41R,  FRAMES 35 TO 35.1.  REPLACED THE STRINGER IAW EA 279595, SRM 53-21-13-300-003, AND 51-44-11.
